Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2014), Article ID 853960, 8 pages.
Mathematical Analysis of HIV Models with Switching Nonlinear Incidence Functions and Pulse Control
This paper aims to study the dynamics of new HIV (the human immunodeficiency virus) models with switching nonlinear incidence functions and pulse control. Nonlinear incidence functions are first assumed to be time-varying functions and switching functional forms in time, which have more realistic significance to model infectious disease models. New threshold conditions with the periodic switching term are obtained to guarantee eradication of the disease, by using the novel type of common Lyapunov function. Furthermore, pulse vaccination is applied to the above model, and new sufficient conditions for the eradication of the disease are presented in terms of the pulse effect and the switching effect. Finally, several numerical examples are given to show the effectiveness of the proposed results, and future directions are put forward.
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 853960, 8 pages.
First available in Project Euclid: 27 February 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Xiying; Xu, Wei; Cui, Yujun; Wang, Xiaomei. Mathematical Analysis of HIV Models with Switching Nonlinear Incidence Functions and Pulse Control. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 853960, 8 pages. doi:10.1155/2014/853960. https://projecteuclid.org/euclid.aaa/1425047995